Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Singularities of Solutions to the Wave Equation in Three Dimensions.

R.P. Gilbert

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1960, Issue 205, Pages 75–81, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1960.205.75, December 2009

Publication History

Published Online:
2009-12-10

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Erwin Kreyszig
Archiv der Mathematik, 1963, Volume 14, Number 1, Page 193
[2]
R. P. Gilbert, H. C. Howard, and S. Aks
Journal of Mathematical Physics, 1965, Volume 6, Number 7, Page 1157

Comments (0)

Please log in or register to comment.